# SDR DHL2005746523

- Difficulty date: July 5, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 57,204 hours, 31,619 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E&E DOORS AFT CROSS MEMBER IN ENTRYWAY CRACKED INSIDE LIP 4.5 INCHES OFF CENTER RT SIDE (MARKED).  REMOVED FASTENERS AND FRAME IAW B727 SRM 51-30-2.  FABBED NEW FRAME 7075 T6 PO9001873 1050 24"X6" IAW B727 SRM 53-10-2 FIG 1.  TREATED AND PRIMED PART IAW B727 SRM 51-10-2.  INSTALLED NEW FRAME AFT OF E&E DOOR IAW B727 SRM 51-30-2.
